IJPAM: Volume 94, No. 5 (2014)
Department of Mathematics
Payame Noor University
P.O. Box 19395-3697, Tehran, IRAN
Abstract. In this paper we prove that if a tuple of operators is -supercyclic for all , then it is supercyclic.
Received: June 14, 2014
AMS Subject Classification: 47B37, 47B33
Key Words and Phrases: supercyclic vector, -supercyclicity
Download paper from here.
DOI: 10.12732/ijpam.v94i5.11 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 731 - 735